# SDR ASAA2015040911291

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,870 hours, 6,015 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMPORARY LOSS OF RT FMC APPROXIMATELY 4 + 25 MINUTES INTO FLIGHT.  RESTORED TO NORMAL OPERATION WITHIN 2 MINUTES.  ACFT GROUNDED.  ACP FIM TASK 34-61-801. NO FAULTS LOGGED. GROUND VERIFICATION CK GOOD.  REF AMM 34-61-00-710-801. NO PREVIOUS HISTORY IN 30 DAYS.
